It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi I was wondering if anyone has had any ill effects after drinking something containing caffine. I started Adderall 10mg about 11 days ago and it was working perfect, then yesterday I felt horriable. My head felt like it was filled with fog and like it was going to explode from the pressure. I thought is was because i took more than usual, so I told myself don't do that again and today I only took one. At first I was fine then about 2 hours later I started to feel the same things happen so it wasn't because i took the second pill yesterday. So I started thinking what could be wrong, well yesterday I made a pitcher of Iced tea, this is the first time I had drank tea while on adderall. It is decaf but do you think it could have an effect? I have always been sensitive to caffine so that is how I put the two together. Any input would be so helpful. I have had ADD all my life but was just tested about 2 weeks ago and I am 29 years old. I have tried Concerta and it made me feel "crazy" and confused. The adderall was working so good and now I am bummed. I can't afford to keep switching meds. So please any input would be great.
Thank you......Sweetnsour





All times are GMT -7. The time now is 10:48 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!